MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, CVS TMX 30CT24/CASE MG/DL
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Increased Appetite (4570)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting doctor's office/nurse and pharmacy due to e-5 error message.Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Customer returned 1 test strip only, unable to test.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-018: user has high glucose value.Note 1: manufacturer contacted customer in a follow-up call on 25-feb-2026 to ensure the customer's condition had improved and the replacement products resolved the initial concern - able to establish contact with customer who stated her condition had improved and she did not currently have any diabetic symptoms.The customer stated she had gone to her doctor on 02/23/2026 due to a red rash on her leg, she was not sure if it was caused by diabetes.Customer stated the replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for error message (e-5).The customer reported feeling symptoms of hungry and weak; medical attention was not needed at the time of the call.Customer stated that she did call her doctor's that day and talked to the nurse about the e-5 error; per customer she had been advised to speak to the pharmacy or to contact the manufacturer.During the call, a back to back blood test was not performed by the customer.Per customer, the product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 05/31/2027 and per the customer the open vial date is 2 weeks ago.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24651733
Report Number1000113657-2026-00130
Device Sequence Number18615737
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270531(10)ZD6290S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, CVS TMX 30CT24/CASE MG/DL
Device Lot NumberZD6290S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Distributor Facility Aware Date02/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown